# SDR FDEA201901280219

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 29,816 hours, 16,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241RJ IS CRACKED FABRICATED NEW PANEL IAW DWG SRZ-25-005.
